# SDR CA960110001

- Difficulty date: December 3, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Beech 200BEECH
- System (JASC): 5610 · Flight Compartment Windows
- Part: Window
- Part number: 1013840257
- Condition: Cracked
- Location: Left Window
- Part time: 5,845 hours
- Component: Beech, 1013840257
- Stage of operation: CL
- Nature of condition: O
- Precautionary procedure: G, I

## Discrepancy

(CAN)ON CLIMB OUT A LOUD BANG WAS HEARD AND EASILY DISCOVERED AS THE FRONT WINDOW ON THE PILOTS SIDE WHICH HAD CRACKED APPROXIMATELY 90 PERCENT ACROSS. PRIOR TO THIS OCCURRENCE THE AIRCRAFT HAD FLOWN THROUGH HEAVY RIME ICING CONDITIONS, DURING WHICH HIGH HEAT HAD BEEN APPLIED TO MELT THE ICE. THE WINDOW WAS ALSO NOTED TO HAVE DELAMINATED TO CERTAIN PORTIONS AROUND THE EDGES. PRESSURIZATION WAS REDUCED TO 4 PSI AND THE AIRCRAFT MADE AN UNEVENTFUL LANDING AT DESTINATION.
